Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 59, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at May 8, 2021, 10:25 PM PDT. It took effect at May 9, 2021, 3:00 PM PDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 8, 2021, 10:25 PM PDT (05:25 UTC)
- In effect from
- May 9, 2021, 3:00 PM PDT
- Expired
- May 9, 2021, 9:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
783 WHUS76 KLOX 090525 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1025 PM PDT Sat May 8 2021 PZZ645-091330- /O.NEW.KLOX.SC.Y.0059.210509T2200Z-210510T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 1025 PM PDT Sat May 8 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT SUNDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 3 PM to 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ670-673-091330- /O.CON.KLOX.SC.Y.0058.000000T0000Z-210509T2200Z/ /O.CON.KLOX.GL.A.0019.210509T2200Z-210510T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 1025 PM PDT Sat May 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT... * WHAT...Northwest winds 20 to 30 kt with gusts to 40 kt and combined seas of 10 to 13 feet are possible when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...For the Small Craft Advisory, until 3 PM PDT Sunday. For the Gale Watch, from Sunday afternoon through late Sunday night. * IMPACTS...Potentially strong winds may create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should consider altering plans to avoid possible hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe wind and combined seas. && $$ PZZ676-091000- /O.CON.KLOX.SC.Y.0058.000000T0000Z-210509T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 1025 PM PDT Sat May 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Hazardous wind and sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
4 follow-up statements
295 WHUS76 KLOX 090907 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 207 AM PDT Sun May 9 2021 PZZ676-091715- /O.CAN.KLOX.SC.Y.0058.000000T0000Z-210509T1000Z/ /O.NEW.KLOX.SC.Y.0060.210509T2200Z-210510T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 207 AM PDT Sun May 9 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...From 3 PM this afternoon to 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ670-673-091715- /O.CON.KLOX.SC.Y.0058.000000T0000Z-210509T2200Z/ /O.UPG.KLOX.GL.A.0019.210509T2200Z-210510T1000Z/ /O.NEW.KLOX.GL.W.0024.210509T2200Z-210510T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 207 AM PDT Sun May 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and combined seas 10 to 13 feet expected when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...For the Gale Warning, from 3 PM this afternoon to 3 AM PDT Monday. For the Small Craft Advisory, until 3 PM PDT this afternoon. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ645-091715- /O.CON.KLOX.SC.Y.0059.210509T2200Z-210510T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 207 AM PDT Sun May 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
433 WHUS76 KLOX 091739 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1039 AM PDT Sun May 9 2021 PZZ670-673-100145- /O.CON.KLOX.SC.Y.0058.000000T0000Z-210509T2200Z/ /O.CON.KLOX.GL.W.0024.210509T2200Z-210510T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 1039 AM PDT Sun May 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and combined seas 10 to 13 feet when conditions are worst. * WHERE...Waters from Point Piedras Blancas to Point Sal from 10 to 60 NM and Pt. Sal to Santa Cruz Island and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...For the Gale Warning, from 3 PM this afternoon to 3 AM PDT Monday. For the Small Craft Advisory, until 3 PM PDT this afternoon. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. Check conditions prior to leaving safe harbor. && $$ PZZ676-100145- /O.CON.KLOX.SC.Y.0060.210509T2200Z-210510T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 1039 AM PDT Sun May 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...From 3 PM this afternoon to 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ PZZ645-100145- /O.CON.KLOX.SC.Y.0059.210509T2200Z-210510T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 1039 AM PDT Sun May 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ Kj
592 WHUS76 KLOX 092202 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 302 PM PDT Sun May 9 2021 PZZ670-673-100615- /O.EXP.KLOX.SC.Y.0058.000000T0000Z-210509T2200Z/ /O.CON.KLOX.GL.W.0024.000000T0000Z-210510T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 302 PM PDT Sun May 9 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and combined seas 10 to 13 feet when conditions are worst. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands and Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. Check conditions prior to leaving safe harbor. && $$ PZZ676-100615- /O.CON.KLOX.SC.Y.0060.000000T0000Z-210510T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 302 PM PDT Sun May 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ PZZ645-100400- /O.CON.KLOX.SC.Y.0059.000000T0000Z-210510T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 302 PM PDT Sun May 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. Check conditions prior to leaving safe harbor. && $$ Kj
544 WHUS76 KLOX 100410 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 910 PM PDT Sun May 9 2021 PZZ645-100515- /O.EXP.KLOX.SC.Y.0059.000000T0000Z-210510T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 910 PM PDT Sun May 9 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... The wind has diminished to below advisory criteria but will remain elevated until after midnight. Mariners are advised to check conditions prior to leaving safe harbor. $$ PZZ670-673-101000- /O.CON.KLOX.GL.W.0024.000000T0000Z-210510T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- 910 PM PDT Sun May 9 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 40 kt and combined seas 10 to 13 feet when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ676-101000- /O.CON.KLOX.SC.Y.0060.000000T0000Z-210510T1000Z/ Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 910 PM PDT Sun May 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT MONDAY... * WHAT...Hazardous sea conditions. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until 3 AM PDT Monday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Kj
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at May 8, 8:51 PM PDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 8, 8:51 PM PDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
851 PM PDT Sat May 8 2021
.SYNOPSIS...08/831 PM.
Night through morning low clouds and fog will affect most
coasts and valleys through late next week, otherwise skies will
be mostly clear. Temperatures will be near normal to a few degrees
above normal thru early next week, rise to above normal levels
for most areas by the middle of the week, then cool back to near
or below normal late in the week.
&&
.SHORT TERM (SAT-TUE)...08/850 PM.
Weaker onshore pressure gradients this afternoon resulted in
better clearing today, with current satellite imagery showing
low clouds well south, off the coast of San Diego. Another upper
level trough of low pressure diving into the Great Basin will
help to reinforce the eddy circulation off the LA county coast.
As a result, still expecting low clouds and fog to develop
later tonight into Sunday morning across coastal areas from Santa
Barbara to LA County, although the timing looks to be delayed.
The low clouds and fog could also extend locally into the LA
county coastal valleys by Sunday morning. Some localized northwest
winds are expected to impact the I-5 corridor and western portions
of the Santa Barbara south coast/foothills tonight, with gusts
mainly in the 25 to 35 mph range.
The broad northwest flow aloft pattern will continue on Sunday,
with strengthening onshore pressure gradients in the afternoon
and evening hours. The LAX-Daggett gradient is expected to peak
at +7 to +8 mb by late Sunday afternoon. This will likely
bring a deepening of the marine layer with low clouds potentially
lingering near some of the immediate coastal areas in the
afternoon hours. In addition, the increased onshore flow and
marine layer depth will likely bring some cooling to most coastal
and valley areas on Sunday. Also anticipating stronger and more
widespread onshore winds across the mountains and deserts on
Sunday afternoon/evening, with gusts up to 40 mph expected in
the Antelope Valley.
*** From previous discussion ***
An upper level trof is forecast move into the central Great Basin
Sun night into Mon, with weak upper level troffiness expected
over the forecast area during the period. Marine layer clouds
should expand to all coastal areas into many of the adjacent vlys
Sun night into Mon morning, then clear back to the coast by Mon
afternoon. Otherwise, mostly clear skies will prevail across the
region. Temps are expected to turn a little cooler for all areas
Mon, and should be a few degrees below normal across the coast and
most vlys. The warmest vlys and lwr mtns are expected to reach
the 70s to mid 80s. Breezy to gusty S to NW winds can be expected
for most areas Mon afternoon.
The upper level troffiness will weaken Mon night and Tue, with H5
heights increasing to around 579 dm by Tue afternoon. The marine
layer should lower some Mon night, with low clouds expected for
the coast into the adjacent vlys into Tue morning. The low clouds
should clear off the coast by late Tue morning thanks to offshore
gradient trends, with sunny skies expected in all areas thru the
afternoon. Generally weak offshore flow Tue morning should turn
onshore in the afternoon, with breezy to gusty SW-NW winds for
many areas. Temps on Tue will turn warmer, especially for the
vlys, mtns and deserts, which should be several degrees above
normal. Highs in the warmest vlys and lower mtns on Tue should be
in the upper 70s and 80s.
.LONG TERM (WED-SAT)...08/143 PM.
The deterministic EC and GFS are in good agreement thru Thu, then
differ greatly in the upper level pattern for Fri and Sat, with
the GFS bringing in a rather strong upper level trof into nrn CA
Fri and a 560 dm H5 low pressure system into central CA on Sat
with much lower H5 heights over swrn CA. The EC forecasts upper
level ridging lingering over the area during the period with H5
heights in the 582-583 dm range overall. The mean ensembles paint
a different picture and are in much better agreement with a broad
upper level trof over the E Pac Fri moving to the CA coast on
Sat, altho the GFS is a little quicker with this system. Overall,
went with the mean ensembles for the late week fcst.
It looks like the marine layer pattern will continue Wed thru Sat,
with varying amounts of night and morning low clouds and fog for
the coast and adjacent vlys, altho the low clouds should extend
into the Santa Clarita Vly Fri night into Sat morning, as well as
into some of the nrn SLO County vlys, as the marine inversion
deepens in response to the E Pac upper level trof. The low clouds
should clear to or off the coast by late morning each day.
Otherwise, mostly clear skies will continue across the region thru
the period. Little change in temps are expected Wed and Thu with
inland areas remaining several degrees above normal, then cooler
conditions should prevail Fri and Sat, with temps running a few
degrees below normal for many areas by Sat.
&&
.AVIATION...09/0106Z.
At 2314Z, the marine inversion at KLAX was based at 1600 feet.
The top of the inversion was 4800 feet with a temperature of 19
degrees Celsius.
Overall, moderate to high confidence in 00Z TAF package. High
confidence in CAVU conditions for KPRB/KWJF/KPMD through period.
Moderate confidence in coastal/coastal valley TAF sites. There is
a 10-20% chance of MVFR/IFR conditions north of Point Conception
06Z-17Z. South of Point Conception, high confidence in return of
MVFR conditions, but low to moderate confidence in timing.
KLAX...Moderate confidence in 00Z TAF. High confidence in the
return of cigs, with moderate confidence on arrival times which
may be +/- 2 hours of 04Z. There is a 30-40% chance of east to
southeast winds around 8 knots 09Z-16Z.
KBUR...Moderate confidence in 00Z TAF. High confidence in return
of MVFR conditions tonight with moderate confidence in timing.
&&
.MARINE...08/827 PM.
Across the Outer Waters, moderate to high confidence in current
forecast. High confidence in Small Craft Advisory (SCA) level
winds and seas through early Monday morning. Across PZZ670, there
is a 60% chance of Gale force winds Sunday afternoon and Sunday
night, with a 40% chance for PZZ673. So, a GALE WATCH remains in
effect for these areas. From Monday afternoon through Thursday,
high confidence in winds and seas remaining below SCA levels.
For the Inner Waters north of Point Sal, high confidence in SCA
level winds and seas returning Sunday afternoon and evening.
For Monday through Thursday, high confidence in winds and seas
remaining below SCA levels.
For the Inner Waters south of Point Conception, high confidence in
current forecast. Today through Thursday, winds and seas will
remain below SCA levels. A rather persistent eddy circulation will
generate southeast winds (5 to 10 knots with gusts to 15 kt)
during the night and morning hours through Monday.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...Small Craft Advisory in effect from 3 PM to 9 PM PDT Sunday
for zone 645. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 PM PDT Sunday for
zones 670-673. (See LAXMWWLOX).
Gale Watch in effect from Sunday afternoon through late
Sunday night for zones 670-673. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 AM PDT Sunday for zone
676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (TUE-SAT).
No significant hazards expected.
&&
PUBLIC...Gomberg/Sirard
AVIATION...Phillips/RAT
MARINE...Gomberg/RAT
SYNOPSIS...Sirard
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 2:07 AM PDT | Gale Warning | LOX | 24 hr | |
| May 9, 2:07 AM PDT | Small Craft Advisory | LOX | 24 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.